# SDR C2XA03IA116

- Difficulty date: December 28, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2390, PILOT REPORTED THAT THE COCKPIT ENTRANCE EMERGENCY LIGHT OPERATES INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB AND OPERATIONALLY TESTED THE LIGHT ASSEMBLY.
